MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. JELCO; CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM

SMITHS MEDICAL ASD, INC. JELCO; CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM
Model Number 338300
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/08/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the needle would not separate from the catheter.No adverse patient effects were reported.

Brand Name
JELCO
Common Device Name
CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
201 west queen st.
southington CT 06489
MDR Report Key11341542
Report Number3012307300-2021-01320
Device Sequence Number17383441
Product Code FOZ
UDI-Device Identifier10351688071569
UDI-Public10351688071569
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K012128
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date08/28/2023
Device Model Number338300
Device Catalogue Number338300
Device Lot Number4046981
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/18/2021
Initial Report FDA Received Date02/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;